# SDR R61A201903200304

- Difficulty date: March 20, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 31,330 hours, 24,209 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WOULDN'T DISARM THE SLIDE. ADJUSTED C1 DOOR GIRT BRACKET X DIMENSIONS AND FWD COMMAND RAMPS IAW AMM 52-11-00.
